Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Mar, 2005, Volume 73, Issue 2

Income Maintenance and Labor Force Participation
p. 341-376

Guy Laroque

The paper studies the optimal tax‐subsidy schedules in an economy where the only decision of the agents is to work, or not, with an application to the case of France.

Log In To View Full Content

Journal News